Mens-Sexual-Health.org
Regain Your Confidence Today!
Did You Know...
An online international pharmacy is able to offer individuals afflicted with impotence confidential
ordering, discreet delivery and shipping for fast Viagra and generic Viagra Rx prescription drug therapy. Click for information and Viagra prices!
[ Home
]
[ Men's Sexual Health Discussion Board
]
[ Pharmacy_4
]
Viagra Side Effects Problem
"Day After Using Viagra My Man Has Stomach Cramps!"
Viagra Side Effect Question Posted by:
MaryThe day after using Viagra my man has very bad stomach cramps side effects, He uses the Viagra 100 mg tablets
.
Has anyone else had this same problem and what did you do to get rid of the problem ??
Follow Ups:
Reply by: hankIt seems like the Viagra shuts down my digestive system. If I have had a big meal and haven't done my exercises
I get the stomach cramps also. So, I make sure I do my excercises the first thing early the next morning.
I also use a very mild over the counter laxative when I take the Viagra.
I also found the 50 mg tablets Have less of a stomach cramps side effect. Buy Viagra Cialis Levitra No Prescription, International Shipping!
Post a Followup Comment or Reply:
If Viagra is not for you, try Natural sexual herbal alternatives!
[ Men's Sexual Health Message Board Discussion Forum
]
[ Viagra Cialis Levitra comparisons
]